| Catalog Number |
54410005540 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented with scoliosis; and underwent a surgery.Intra-op, while breaking off the 'break-off' part of set screws, the head of the alleged screw broke.The broken head of the screw was removed while the remaining portion of the screw is still implanted in the patient.There were no patient complications reported as a result of this event.